# SDR SWAA2021062873996

- Difficulty date: May 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 265 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT B.S. 265; L.B.L. 5; W.L. 207.54. ; / [01] REMOVE CORROSION ON INTERCOSTAL AT B.S.265;L.B.L. 5 ; W.L.207.54; AREA DIMENSION L=2.XW=1.X D=0.009 ORIGINAL THICKNESS 0.040'; MATERIAL REMAINING 0.031' FOUND TO BE OUT OF LIMIT IAW SRM 53-10-51-0I -2 TABLE 2. ITEM [1]FIGURE103; SRM 53-10-51-1A-1 PARAGRAPH 4.B.(2)(A) FIG 105 DETAIL ;C. USED ITEM #DEPTH GAGE; ID#ATS1737;S/N: UNKNOWN; CALIBRATION EXPIRE 07/2021; [02] VERIFIED BLEND OUT OF LIMITS.; [03] REMOVED INTERCOSTAL FROM B.S 260 - B.S 270 B.L. 0 W.L. 207.54 IAW SRM 51-10-02-0G-0; [04] LOCATED AND DRILLED NEW INTERCOSTAL ITEM#141A5211U1 IAW SRM 51-40-05-OG-0 OK TO INSTALL; [05] OK TO INSTALL INTERCOSTAL; [06] INSTALLED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DRAWING # 141A5210; [07] VERIFIED INSTALLATION OF INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DRAWING #141A5210; [08] VERIFIED INSTALLATION OF INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DRAWING #141A5210
